A representation of MHD and its application to nonlinear stationary states
To study nonlinear saturated MHD instabilities, a previously proposed exact representation of MHD by scalar functions is generalised to arbitrary non-orthogonal coordinates. A system of reduced equations is derived for the case of helical symmetry. Using this reduced system, the bifurcation of stationary nonlinear solutions of the kink type from a cylindrical plasma equilibrium is studied.
Bibliographic Reference: Article: Plasma Physics and Controlled Fusion, Vol. 31 (1989), No. 4, pp. 549-561
Record Number: 198910586 / Last updated on: 1994-12-01
Original language: en
Available languages: en